# SDR SWIA202053088

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280.00 BETWEEN LBL 9 AND RBL 9 IS CORRODED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED FLOOR SUPPORT AT FS 280 BETWEEN LBL 9 AND RBL 9, REF CRJ200 SRM AND DWG.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
